Logo Logo
Help
Contact
Switch Language to German
Stewart, Rush T. (2020): Weak pseudo-rationalizability. In: Mathematical Social Sciences, Vol. 104: pp. 23-28
Full text not available from 'Open Access LMU'.

Abstract

This paper generalizes rationalizability of a choice function by a single acyclic binary relation to rationalizability by a set of such relations. Rather than selecting those options in a menu that are maximal with respect to a single binary relation, a weakly pseudo-rationalizable choice function selects those options that are maximal with respect to at least one binary relation in a given set. I characterize the class of weakly pseudo-rationalizable choice functions in terms of simple functional properties. This result also generalizes Aizerman and Malishevski's characterization of pseudo-rationalizable choice functions, that is, choice functions rationalizable by a set of total orders. (C) 2020 Published by Elsevier B.V.